# SDR IPXA0661954

- Difficulty date: August 9, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 28,099 hours, 8,036 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Misrepaired
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NON-STANDARD REPAIR ON LT WING NR1 SLAT UPPER SURFACE INBD T/E WEDGE AREA.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R REPAIR 4, FIG 202, SHEET 1, REV 47.
